# SDR FDEA201110214605

- Difficulty date: October 21, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: ADA7185
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT SUMP PANEL PHYSICAL CONFIG FOUND DIFFERENT FRM AMM 06-00-00 FIGURE. ACCOMPLISHED EA 1-5330-153383, .  CLASSIFIED AS MAJOR ALTERATION IAW GMM 6-2-100, REV 113.
